Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does ibuprofen overdose cause dilated pupils ?

can you get dilated pupils from an over abundance of ibuprofen? can your pupils become dilated from large amounts of ibuprofen?
Fri, 20 Jan 2012
Report Abuse
Orthopaedic Surgeon 's  Response
Welcome to HCM
Good Day
I don't think Ibuprofen can directly cause pupillary changes. It's possible due to other medication if you are on them like SSRIs like Prozac. Kindly provide more symptoms if you are experienceing any unnatural feelings as well for us to help you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Altitude sickness


Does ibuprofen overdose cause dilated pupils ?

Welcome to HCM Good Day I don t think Ibuprofen can directly cause pupillary changes. It s possible due to other medication if you are on them like SSRIs like Prozac. Kindly provide more symptoms if you are experienceing any unnatural feelings as well for us to help you.